Positive Solutions for Singular -Laplacian Fractional Differential System with Integral Boundary Conditions
Liping Wang,
Zongfu Zhou and
Hui Zhou
Abstract and Applied Analysis, 2014, vol. 2014, 1-12
Abstract:
This paper investigates the existence of positive solutions for a class of singular -Laplacian fractional differential equations with integral boundary conditions. By using the Leggett-Williams fixed point theorem, the existence of at least three positive solutions to the boundary value system is guaranteed.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/984875.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/984875.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:984875
DOI: 10.1155/2014/984875
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().